# SDR SWAA2013060616840

- Difficulty date: May 22, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6526602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER SURFACE AFT FASTENER ROW CRACKED AT FASTENER HOLE AT OTBD AUX TRACK.  REPAIRED NR 2 SLAT IAW AMM AND DWG.
